# SDR R61A201410271141

- Difficulty date: October 27, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 18,099 hours, 14,245 cycles
- Engine: Ge CF343B
- Engine time: 22,060 hours, 14,432 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: 4074T29P02
- Condition: Failed
- Location: Vg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ABOUT 10 MILES FROM DESTINATION, RECEIVED MULTIPLE E2 FADEC FAULTS AND THE ENGINE DROPPED TO IDLE.  ATTEMPTED TO RE-ENGAGE TLA CONTROL BUT THE ENGINE WOULD NOT RESPOND AND THE AUTO THROTTLE TURNED OFF.   RAN QRH AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER.  MAINTENANCE INSPECTED AND FOUND THE NR 2 ENGINE SLAVE VG ACTUATOR BOLT BROKEN, WITH MISSING BUSHINGS AND WASHERS.  MAINTENANCE R & R THE ENGINE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
